Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2018 Vol. 12 No. 3


PagesTitle and authors
293-316Unreliable bulk queueing model with optional services, Bernoulli vacation schedule and balking
Binay Kumar
DOI: 10.1504/IJMOR.2018.090799

317-330An exact algorithm for multi-constrained minimum spanning tree problem
T. Jayanth Kumar; Purusotham Singamsetty
DOI: 10.1504/IJMOR.2018.090800

331-349An order level inventory model for deteriorating stock product and time dependent demand under shortages
Deepa Khurana; Rekha Rani Chaudhary
DOI: 10.1504/IJMOR.2018.090801

350-363A production inventory model with selling price and stock sensitive demand under partial backlogging
Deo Datta Aarya; Mukesh Kumar
DOI: 10.1504/IJMOR.2018.090802

364-377On duality of fuzzy multiobjective optimisation problems: application to a multiplicative search technique
Mohamed Abd El-Hady Kassem; Mohamed Abd Allah El-Hadidy
DOI: 10.1504/IJMOR.2018.090803

378-396Optimal ordering policy for deteriorating items under down-stream trade credit dependent quadratic demand with full up-stream trade credit and partial down-stream trade credit
Nita H. Shah; Mrudul Y. Jani; Urmila Chaudhari
DOI: 10.1504/IJMOR.2018.090804

397-412Simultaneous selection factories, assignment products to factories, lot-sizing and scheduling in distributed permutation flow shop
Mohammad Mohammadi
DOI: 10.1504/IJMOR.2018.090811

413-421Allocation problem in the presence of non-response: a mathematical programming approach
Mushtaq Ahmad Lone; Shakeel Ahmad Mir; Imran Khan
DOI: 10.1504/IJMOR.2018.090814